# SDR AALA201710099004

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 45,433 hours, 29,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211029001299
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ARMING LEVER DOESN'T ALWAYS PRODUCE SLIDE ARMED ON COCKPIT DISPLAY. REMOVED DEBRIS FROM DOOR 1R FWD GIRT BAR FITTING.
